# SDR DALA2023081406596

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 114,264 hours, 16,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 FA`S REPORT THE 1L ENTRY DOOR ARMING HANDLE IS LOOSE AND WILL NOT STOW IN THE PROPER POSITION. CORRECTIVE ACTION: DOOR ARMS OK (4185374)
